Existence of $n$ positive solutions to second-order multi-point boundary value problem at resonance
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 815-827
Published online July 1, 2012
Feng Wang and Fang Zhang
Hohai University, Changzhou University
Abstract : The existence of $n$ positive solutions is established for second-order multi-point boundary value problem at resonance where $n$ is an arbitrary natural number. The proof is based on a theory of fixed point index for A-proper semilinear operators defined on cones due to Cremins.
Keywords : boundary value problem, positive solution, resonance, A-proper, fixed point index
MSC numbers : 34B10, 34B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd